MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H); DENTAL ABUTMENT
Catalog Number IEHA444
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient always felt uncomfortable with the implant at tooth location #3.The dentist placed a healing abutment and the screw wasn't tightening.The dentist recommended removal because the implant was loose.The implant was removed due to the healing abutment not seating.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10: xiitp5485, osseotite tapered certain prevail implant 5/4 x 8.5mm/lot# 2022011159.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H10: narrative/data was updated.Zimvie received the reported abutment for evaluation.However, the device was unable to be located.Upon locating the device, this investigation will be reopened and updated accordingly.The investigation has been completed based on the available device information and complaint history review.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was user error.Therefore, based on the available information, device malfunction could not be verified.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21635068
Report Number0001038806-2025-00622
Device Sequence Number13093542
Product Code NHA
UDI-Device Identifier00844868004608
UDI-Public(01)00844868004608(17)281114(10)1274563
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberIEHA444
Device Lot Number1274563
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient Weight88 KG
Patient EthnicityNon Hispanic